Topologische Halbgruppen mit dichter submonogener Unterhalbgruppe.

Karl Heinrich Hofmann

Mathematische Zeitschrift (1960)

  • Volume: 74, page 232-277
  • ISSN: 0025-5874; 1432-1823

How to cite


Hofmann, Karl Heinrich. "Topologische Halbgruppen mit dichter submonogener Unterhalbgruppe.." Mathematische Zeitschrift 74 (1960): 232-277. <>.

author = {Hofmann, Karl Heinrich},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {232-277},
title = {Topologische Halbgruppen mit dichter submonogener Unterhalbgruppe.},
url = {},
volume = {74},
year = {1960},

AU - Hofmann, Karl Heinrich
TI - Topologische Halbgruppen mit dichter submonogener Unterhalbgruppe.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 232
EP - 277
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.